My daughter is 16 and has been on Prozac for quit sometime, and recently the Dr. doubled her does from 20mg to 40mg... to help with some anxiety that causes ticking.
Hello zaylee. Yes there are side effects when stopped. Especially abruptly. Prozac should be tapered of from. Gradually. As to side effects, irritabilty, panic type of feelings, lot of sweatyness, that type of thing.. When on a taper, most side effects are diminished, more often than not, and liveable. Prozac has a long halflife, and that will make her taper more comfortable. I suggest you sit down with her doctor and discuss her options, plans. Very best of wishes to you both,
I have heard stories about how you can range from no side effects to severe ones. I was lucky to only have mild headaches compared to some of the answers I have read about how bad the headaches can get but I did find myself extremely unfocused and paranoid a lot of the time. Mood swings are bound to happen lol but I can't say they have been that much of an issue for me. Just paranoia and anxiety. I hope this helps.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 2 answers
Posted 22 Sep 2010 • 1 answer
Posted 16 Feb 2011 • 5 answers
I'm going on 5 weeks taking 10mg of prozac. I've had hardly any side effects up to this point. This?
Posted 24 Jun 2013 • 5 answers
Posted 4 Oct 2016 • 1 answer